# SDR UPS04843512

- Difficulty date: October 27, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- Aircraft time: 67,297 hours, 25,713 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 37798741
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

END FITTING CRACKED ON L13L STA 840.  REMOVED FITTING REF SRM 51-1-20D.  FABRICATED REPLACEMENT FITTING PER DWG 3779874 FROM 7075-T6 PLATE ON SAA TRAVELER NR 0072.  NDT C/W ON FINISHED PART PER DPS4.707, NO CRACKS NOTED.  INSTALLED FITTING REF SRM 51-1-20D.
